Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Experiencing constant pain, cramping and constant muscle spasms. Blood test showing low lymphocytes. Is this related to HIV?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2636 Questions
Question
mY SON HAS EXPERIENCED VERY PAINFUL CRAMPS AND CONSTANT MUSCLE SPASMS ESPECIALLY AT NIGHT WHEN LYING. hIS RECENT BLOOD TESTS FOR lYMPHOCYTES WAS A 12 LOW AND LYMPHOCYTES, ABSOLUTE WAS 490 LOW. iS THIS A CONDITION RELATED TO HIV VIRUS OR SOMETHING ELSE.
THANKS XXXXXXX
Posted By : FADJAD1931
Is your reply going to be sent via email only? Or also via on screen used for reply?
Posted Mon, 18 Nov 2013 in HIV and AIDS
 
 
Answered by Dr. S. Murugan 3 hours later
Brief Answer:
Need more details.

Detailed Answer:
Hi,
Welcome to XXXXXXX

Thanks for posting your query.

Reduction in Lymphocyte percentage and Absolute lymphocyte count can occur in other viral diseases and certain bacterial diseases also other than HIV. So we can not label anybody as HIV without other HIV tests , history, examination for signs and symptoms.
You had not mentioned the age of your son, his marital status and other medical history, is he on any drugs etc.

Kindly furnish more details.
Dr S.Murugan
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor